# SDR DL72E001363

- Difficulty date: July 19, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 70,358 hours, 42,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT D2 LTR CHECK N/R 42, .5 INCH CRACK EXTENDING BEYOND THE RADIUS BLOCK, TORQUE BOX HORIZONTAL ANGLE FWD SIDE STA 1263.  REPLACED ANGLE PER DRD 53-10-10D FIG 803D.
